Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    30
  • comments
    16
  • views
    9355

2Nd Course Of Accutane (Day 40)

1st month: 60mg/day

2nd month: 80mg/day

I haven't broken out in 17 days!!! But i don't think i can continue taking accutane anymore...

For the past month i've only been taking accutane 4 days per week and still have like flaky skin and very dry lips. Last weekend i met a girl and had A LOT OF SEX, and this had negative consequences for my lips, it's almost a week now and my lips are very swollen i look like i had botox.

I don't know when i'm gonna take my 41st day of pill, i don't feel like taking it anymore, but it's weird that a lot of people continue to break out late into the treatment and i have been acne free for 17 days, i know i have to talk to my dermatologist and i wont see her until late next week, but do you think i can stop now? Does it help that i took accutane 6 years ago? I dont think i can finish the 5 months of accutane treatment, i mean i'm missing days already to calm side effects, what if i took it everyday? I can just imagine, ALL flaky, nosebleeds, damaged lips, probably other stuff going on internally.

I haven't taken accutane in 5 days and won't until my very swollen lips calm down



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×